# SDR MWEA030465

- Difficulty date: December 3, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591218836
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT FORWARD INSIDE ATTACH ANGLE IS CRACKED.  FABRICATED AND INSTALLED NEW ANGLE.
